Admissibility of inference rules with parameters in intuitionistic
Doklady Akademii Nauk, Tome 312 (1990) no. 1, pp. 42-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_1_a8,
author = {V. V. Rybakov},
title = {Admissibility of inference rules with parameters in intuitionistic},
journal = {Doklady Akademii Nauk},
pages = {42--45},
year = {1990},
volume = {312},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_1_a8/}
}
V. V. Rybakov. Admissibility of inference rules with parameters in intuitionistic. Doklady Akademii Nauk, Tome 312 (1990) no. 1, pp. 42-45. http://geodesic.mathdoc.fr/item/DAN_1990_312_1_a8/